Ask Health Experts and Get Answers to Your Health Question ASAP
I had a one time allergy shot for severe seasonal allergies (they said that's all I would need). They have cleared up completely but I believe it's interacting with my add medication.
Is this possible? Is there a way to counteract the injection? How long will it be in my body?
Hi,Allergy injections usually stay in the system for about 2 weeks, if not less than that (depends on individuals metabolism). This medication should not interact with ADD medications, in fact there is some research that suggests these may actually help with ADD. There is no way clinically proven way to counteract this medication, rather than time. If you feel you are not getting the full effect of your ADD medication you should see your doctor about this as your doses may need to be increased.Regards
You may be allergic to Vyvanse and not the allergy shot. If you are having those symptoms you need to take Benadryl every 4-6 hours to help. If it does not improve you may need to see your doctor for steroids to reduce the swelling.
I have had Prednizone/ Steroid injections + high doses of Benadryl 4 times this month in hospitalizations due to allergic reactions and just in case we switched me from Adderall to Vynnase. I only started experiencing these side effects/reactions after taking high doses of allergy medication (over the counter+prescription) and then finally getting a one time allergy shot that the pharmacist said would "last the whole season"...
In this case you need to see an allergy specialist in order to figure out exactly what you are allergic to. It may not be the allergy injection, unless this specific one had substances along with the medication to which you were allergic to. Regardless of the fact that you have already been tested with steroids, etc you may need to be treated again if the symptoms are still there. And allergy testing is a must, given the fact that this is recurrent.
Unless you have had exposure to any of those recently it does not. It appears that you have another allergy that is not been identified at this time. And given your past anaphylactic history seeing an allergist is essential in your case.
I have been reading about ADD medication interacting with/causing adverse reactions to with Phenylephrine (found in some allergy medicine) and/or allergy medicine containing stimulants Pseudoephedrine hcl... both ingredients that could have been in the allergy shot. What do you know about this?Is there ANY POSSIBLE WAY to counteract the allergy shot that was given to me roughly 2 weeks ago??
Allergy shots usually contain the allergens with which they think you are allergic to in a water solution base. They do not contain phenylephrine. In any case phenylephrine and combination with ADD medications cause increase CNS stimulation but do not cause further allergic reaction together. Epinephrine (or epi pen) can be useful in reversing the symptoms if necessary.